# SDR RAIA2019100918038

- Difficulty date: September 18, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SERVICE DOOR THRESHOLD HAS CORROSION AROUND NUTPLATE HOLES FROM STA 20 THRU 22-.  BEGAN REMOVING SVC DOOR THRESHOLD FASTENERS. REMOVED & BEGAN DRILLING HOLES IN THE SVC DOOR THRESHOLD. BEGAN INSTALLING SVC DOOR THRESHOLD. INSTALLED ALL HI-LOKS & #5 RIVETS, #6 BUTTON HEAD RIVETS NEED INSTALLED FOR FINISHIBNG THE INSTALLATION. INSTALLED THE #6 RIVETS IN THE SVC DOOR THRESHOLD.
